# SDR CALA0001925

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 GALLEY SUPPORT FITTINGS (TWO EACH) CORRODED IN FASTENER HOLES AT STA 160, RBL 44 AND RBL 50. THE FITTINGS WERE REMOVED AND NEW FITTINGS WERE INSTALLED IAW SRM 51-30-5, 51-10-4, AND 51-10-3.
